Loud tinnitus for 5 days from ibuprofen

Discussion in 'Introduce Yourself' started by Ringading, Oct 22, 2014.

tinnitus forum
    1. Ringading

      Ringading Member

      Tinnitus Since:
      so as the title says, iv been dealing with really loud t for 5 days from taking too much ibprofen. is there anything i can do now to stop this?..since this has only been 5 days is there any medication i could take to improve the loud crazy noise in my ears? my whole lifehas turned upside down over this. i cant sleep,i cant concentrate, and i am getting severly depressed. it sounds like a loud high pitched tone all day and night with no let up.......i will try anything. i went to the ER and they told me to just deal with it. there must be something i can do....does t ever go away on its own due to otoxins?

      thankns ,
    2. DebInAustralia

      DebInAustralia Member Benefactor Team Research

      Geelong, Victoria
      Tinnitus Since:
      hi Danny,

      did you have a pre-existing t and your t has been louder for the past 5 days since taking ibuprofen?

      what you can do is stop focusing on your t. easier said than done. but the more attention you give your t, the more your brain will want to monitor it, and the louder it will seem. I think anxiety will drive it, so firstly do something about managing your anxiety. if youre not sleeping, then you might have to look at ways to address that. different things work for different people. in my early days, sleep didn't come easily. I needed something to relax me because of my anticipation each night that I wouldn't be able to sleep. it wasn't the t keeping me awake. it was my anxiety. once I stopped being afraid of my t, it lost its power over me. one night I decided to rest my head on my pillow without any noise on in the background, and I fell asleep. that was about 6 months ago, and I continue to do this each and every night. no problem! why? because I addressed my anxiety. and yes, the t is still there. but that is perfectly OK :)

      I do know ibuprofen depletes you of zinc..and zinc is amongst one of the recommended supplements for t. it wouldn't hurt to give it a try, along with magnesium and nac. But, I think the most important thing is to avoid giving t more power than it deserves. address your anxiety, and you will be more than halfway there!

      have a look at www.tinnitus.org.au

      there have been cases where t has resolved. you might be one of them. if youre not, that is fine. you will be OK..there are many people on this board living successfully with t. you can too.

      hope this helps
      • Like Like x 2
    3. Larry OT
      No Mood

      Larry OT Member Benefactor

      Tinnitus Since:
      Cause of Tinnitus:
      Volume, meds and motorcycles
      It can by stopping the meds that caused it. Time will tell.
      Eat healthy, lots of water.
      Deep breathe meditation helps.
      Get noise apps like myNoise to distract your mind but don't mask T too loud and don't wear earbuds all night. During day take breaks from white noise apps.
      Keep family and friends close for support. I'm new here but learned a lot from T Talk. Great people with helpful info. Stay strong.
    4. sandra72

      sandra72 Member

      Tinnitus Since:
      may 2014
      What is Nac? I am from holland and don't know what that means? How long do you have T?
    5. DebInAustralia

      DebInAustralia Member Benefactor Team Research

      Geelong, Victoria
      Tinnitus Since:
      n acetylcysteine = nac (precursor to glutathione)

      ive had t for 11 months ish

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.